# SDR SWIA202163945

- Difficulty date: November 17, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON ANTENNA DOUBLER LOCATED BETWEEN FS 1000.00 Â€“ 1015.00, STGR 26R Â€“ 25R    (C CHECK RO 1/18/2022)   REPLACED AFT ATG ANTENNA DOUBLER REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG 601-2356-02-321 REV 6. SYSTEM DEACTIVATED. NO OPERATIONAL TEST REQUIRED
